# SDR CALA2017091503175

- Difficulty date: September 15, 2017
- Submitted: September 15, 2017
- Operation: Air carrier
- Aircraft: N12109
- Make and model: Boeing 757224
- Aircraft serial: 27299
- Aircraft time: 88,942 hours, 20,994 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Conduit
- Condition: Out Of Position
- Location: Nlg Ww
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ACFT SEEMED HARD TO TAXI AND AFTER TAKEOFF HAD STRONG BURNED RUBBER ODOR.  SUSPECT TIRE LOW.  JACKED AND SPUN ALL WHEELS, NO BINDING NOTED. ALL TIRE PRESSURES CHECKED NORMAL.  FOUND NLG LIGHT CONDUIT RUBBING UP TO RT NLG TIRE, ADJUSTED THE CONDUIT.  INBOUND CREW TAXI IN WAS NORMAL WITH NO NOTICEABLE DEFECTS.  ALL BREAK TEMPS WERE NORMAL AFTER LANDING. NO HISTORY.
